# SDR HAIHEEA9662

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Condition: Trips Breaker
- Location: Vent Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT BLOWER POPS AIRCRAFT CIRCUIT BREAKER.  FOUND THERMO PROTECTOR SHORTED TO GROUND AND TO PINS A AND C.
